# SDR SWAA2012112009672

- Difficulty date: November 14, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 38,791 hours, 26,425 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 5966483
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED ON NR1 ENGINE PYLON APRON AT UPPER AFT COWL HINGE CUT OUT.  STOP DRILLED 2 CRACKS IN UPPER LONGERON OF NR 1 ENGINE PYLON AT AFT CUT OUT, FABRICATED AND INSTALLED REPAIR Z ANGLE IAW B-717 SRM 51-41-05 51-41-01, 51-41-04.
